Please use this identifier to cite or link to this item: http://hdl.handle.net/10593/10737
Title: The perfect auxiliaries in the language of Shakespeare
Authors: Kakietek, Piotr
Issue Date: 1976
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 8 (1976), pp. 45-53
URI: http://hdl.handle.net/10593/10737
ISSN: 0181-6272
Appears in Collections:Studia Anglica Posnaniensia, 1976 vol. 8

Files in This Item:
File Description SizeFormat 
02_Kakietek.pdf1.98 MBAdobe PDFView/Open
Show full item record



This item is licensed under a Creative Commons License Creative Commons